A New Approach on Helices in Pseudo-Riemannian Manifolds
Evren Zıplar,
Yusuf Yaylı and
İsmail Gök
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
A proper curve in the -dimensional pseudo-Riemannian manifold is called a -slant helix if the function is a nonzero constant along , where is a parallel vector field along and is th Frenet frame. In this work, we study such curves and give important characterizations about them.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/718726.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/718726.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:718726
DOI: 10.1155/2014/718726
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().